A short proof of existence of disjoint hypercyclic operators

Research output: Contribution to journalArticle

31 Citations (Scopus)

Abstract

We give a short proof of existence of disjoint hypercyclic tuples of operators of any given length on any separable infinite dimensional Fr\'echet space. Similar argument provides disjoint dual hypercyclic tuples of operators of any length on any infinite dimensional Banach space with separable dual.
Original languageEnglish
Pages (from-to)713-715
Number of pages3
JournalJournal of Mathematical Analysis and its Applications
Volume367
Issue number2
Publication statusPublished - 15 Jul 2010

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A short proof of existence of disjoint hypercyclic operators'. Together they form a unique fingerprint.

  • Cite this